Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 142, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 8, 2015, 6:37 PM MDT for Harding County, Union County, New Mexico. It was in force for 38 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2015, 6:37 PM MDT (00:37 UTC)
- Expired
- Jun 8, 2015, 7:15 PM MDT
- In force
- 38 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Harding County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 165 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 6:38 PM MDT | TSTM WND DMG | 13 E Gladstone, NM | 4 INCH DIAMETER LIVE TREE LIMBS SNAPPED. |
| Jun 8, 6:38 PM MDT | TSTM WND DMG | 13 E Gladstone, NM | 4 INCH DIAMETER TREE LIMBS SNAPPED. |
| Jun 8, 6:38 PM MDT | HAIL 1 | 13 E Gladstone, NM | |
| Jun 8, 6:51 PM MDT | HAIL 1.5 | 11 E Gladstone, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.6 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 343 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 2026 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
827
WUUS55 KABQ 090037
SVRABQ
NMC021-059-090115-
/O.NEW.KABQ.SV.W.0142.150609T0037Z-150609T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
637 PM MDT MON JUN 8 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL UNION COUNTY IN NORTHEASTERN NEW MEXICO...
NORTHEASTERN HARDING COUNTY IN NORTHEASTERN NEW MEXICO...
* UNTIL 715 PM MDT
* AT 637 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES EAST OF
GLADSTONE...OR 33 MILES WEST OF CLAYTON...MOVING SOUTH AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BUEYEROS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
TO REPORT SEVERE WEATHER CONTACT THE NATIONAL WEATHER SERVICE OFFICE
IN ALBUQUERQUE AT 1.888.386.7637.
&&
LAT...LON 3592 10383 3634 10385 3637 10365 3602 10354
TIME...MOT...LOC 0037Z 344DEG 24KT 3627 10374
HAIL...1.00IN
WIND...60MPH
$$
SHOEMAKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 5:34 PM MDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jun 8, 5:34 PM MDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 534 PM MDT MON JUN 8 2015 .AVIATION... 00Z TAF CYCLE UPPER RIDGE TO BUILD OVER NEW MEXICO NEXT 24 HOURS WITH GENEROUS SUBTROPICAL MOISTURE SEEPING INTO IT. DRY AIR AND GENERALLY SHOWER FREE AREA OVER NW NM AT 00Z WILL PERSIST UNTIL AROUND 09/15Z BEFORE BEING OVERCOME BY INCREASING MOISTURE. CONVECTION FROM THE CENTRAL MT CHAIN EASTWARD SHOULD DIMINISH AFT 05Z BUT ISOLD SEVERE TSTMS WITH LARGE HAIL ARE POSSIBLE. BRIEF MVFR CIGS/VSBYS WITH GUSTS TO 40KT POSSIBLE WITH ANY STORM. AREAS OF SHOWERS AND POSSIBLY MFVR CIGS OVER NE AND E CENTRAL NM INDICATED BY SHORT TERM MODELS 09/06Z-13Z. && .PREV DISCUSSION...337 PM MDT MON JUN 8 2015... .SYNOPSIS... UNSETTLED WEATHER WILL REMAIN OVER NORTHERN AND CENTRAL NEW MEXICO THROUGH THE NEXT SEVERAL DAYS. TROPICAL MOISTURE WILL FLOW NORTHWARD AND SHIFT THE FOCUS FOR WET STORMS FROM THE EAST TONIGHT TO WESTERN AND NORTHERN AREAS TUESDAY THROUGH WEDNESDAY. DRIER AIR WILL LESSEN THUNDERSTORM COVERAGE ON THURSDAY AND FRIDAY AND KEEP THE FOCUS FOR STORMS ACROSS THE FAR NORTH AND EAST. A TROUGH OF LOW PRESSURE WILL REMAIN OVER THE CENTRAL AND SOUTHERN ROCKIES INTO THE WEEKEND AND KEEP THE ATMOSPHERE DESTABILIZED DURING THE AFTERNOONS AND EVENINGS. && .DISCUSSION... STORMS ARE FIRING UP ON QUE ALONG THE EAST SLOPES OF THE CENTRAL MTNS. MESOSCALE MODELS SHOW THE HIGHEST CONCENTRATION OF ACTIVITY MOVING OFF TO THE EAST AND IMPACTING THE EASTERN PLAINS...ESPECIALLY EAST CENTRAL AND SE PLAINS. UPPED POPS ACROSS THOSE AREAS. DRIER AIR WILL KEEP CONVECTION TO A MINIMUM ACROSS THE FOUR CORNERS AND NORTH CENTRAL MTNS. ADJUSTED POPS LOWER IN THOSE AREAS. SOME OF THE STORMS WILL CONTAIN HEAVY RAIN AND CANT RULE OUT LOCALIZED HYDRO IMPACTS DUE TO ANTECEDENT MOIST CONDITIONS. NOT EXPECTING WIDESPREAD ENOUGH ACTIVITY FOR A SHORT FUSE FLASH FLOOD WATCH. THE MOISTURE COMBINATION OF TROPICAL STORM BLANCA AND THE SIERRA MADRE OCCIDENTAL WILL CONTINUE TO FLOW NORTHWARD OVER THE FORECAST AREA. WESTERN/CENTRAL AREAS WILL SEE THE BENEFITS DURING THE NEXT 24 TO 48 HRS. BASED ON THE UPPER HIGH POSITION AND ASSOCIATED STEERING FLOW...CONVECTION WILL BE MUCH MORE LIMITED ACROSS THE EASTERN PLAINS. THUS BUMPED UP POPS ALONG THE CONTINENTAL DIVIDE TUESDAY/TUESDAY NIGHT AND REDUCED POPS ACROSS THE EAST...ESPECIALLY EAST CENTRAL AND SOUTHEAST AREAS. STORMS CONTAINING HEAVY RAIN WILL BE FOUND ACROSS THE WESTERN AND NORTHERN MTNS. AREA OF CONCERN AS FAR AS HYDROLOGIC RESPONSE WILL BE FOUND ACROSS SAN JUAN/RIO ARRIBA/SANDOVAL AND TAOS COUNTIES. SOME OF THE STREAMS NEAR THE COLORADO BORDER ARE NEAR BANKFULL DUE TO PREVIOUS RAIN/SNOW MELT. MODELS SEEM TO BE PRETTY CONSISTENT WITH SHOWING THE HIGHEST QPF POTENTIAL ACROSS THE FAR NORTH ON WEDNESDAY. DRIER AIR ALOFT SHOULD INFILTRATE SOUTHERN AREAS DURING THE DAY ON WEDNESDAY. THURSDAY APPEARS TO BE A DOWN DAY IN TERMS OF CONVECTION AS THE CLOSED LOW ORIGINALLY OFF THE BAJA AND SOUTHERN CALIFORNIA COASTS ESTABLISHES ITSELF OVER THE GREAT BASIN. DRIER AIR ALOFT WILL CONTINUE TO INFILTRATE THE AREA FROM SW TO NE. THE MOST UNSETTLED AREA SHOULD BE FOUND ACROSS THE FOUR CORNERS REGION. SIMILAR PATTERN ON FRIDAY AS THE UPPER LOW MOVES FURTHER EAST. THIS WILL SPREAD DEEPER ATMOSPHERIC INSTABILITY FURTHER SOUTH AND EAST. SUSPECT THE DRYLINE WILL SHARPEN ENOUGH BY FRIDAY TO PROMOTE ISOLATED STRONG TO PERHAPS EVEN SEVERE STORMS ACROSS THE EAST. HEAVY RAIN POTENTIAL WOULD REMAIN ACROSS THE NORTHERN TIER DURING THIS PERIOD. A BAGGY TROUGH IS PROJECTED BY BOTH THE ECMWF AND GFS TO HANG OUT OVER THE SOUTHERN/CENTRAL ROCKIES DURING THE WEEKEND. HIGH TEMPERATURES WOULD REMAIN BELOW NORMAL AND THE ATMOSPHERE WOULD DESTABILIZE IN THE FORM OF SCATTERED SHOWERS AND THUNDERSTORMS. ORGANIZED STORM ACTIVITY IN TERMS OF STRONG TO SEVERE WOULD MOST LIKELY REDUCE DUE TO THE LACK OF STRONGER WINDS ALOFT. 50 && .FIRE WEATHER... AS REMNANT MOISTURE FROM FORMER HURRICANE BLANCA MOVES NORTHWARD THROUGH AZ TUESDAY AND NNE ACROSS THE FOUR CORNERS AREA TUESDAY NIGHT...AN UNSEASONABLY RICH PLUME OF SUBTROPICAL MOISTURE WILL STREAM NORTHWARD OVER NM CAUSING AN UPTICK IN SHOWER AND THUNDERSTORM COVERAGE ACROSS CENTRAL AND WESTERN AREAS. ACCORDING TO THE GFS...PRECIPITABLE WATER VALUES WILL INCREASE TO BETWEEN .88 AND 1.25 INCHES TUESDAY. LOCATIONS ALONG AND W OF THE CONTINENTAL DIVIDE WILL RUN THE RISK OF EXCESSIVE RAINFALL WITH THE POTENTIAL FOR FLASH FLOODING...ESPECIALLY IN AND BELOW BURN SCARS. PRECIPITABLE WATER VALUES SHOULD FALL 0.10 TO 0.25 OF AN INCH ON WEDNESDAY AS DRIER AIR...WRAPPING AROUND A WEAKENING LOW PRESSURE SYSTEM OVER THE GREAT BASIN...BEGINS TO MOVE OVER NM FROM THE WEST. NONETHELESS...SCATTERED TO NUMEROUS SHOWERS AND STORMS ARE EXPECTED OVER NORTHERN AREAS WITH SPOTTIER ACTIVITY FARTHER SOUTH. THE DRIER AIR WILL FURTHER OVERSPREAD THE FORECAST AREA THURSDAY WITH A NOTABLE DOWNTICK IN CONVECTION AREAWIDE. THE LOW PRESSURE SYSTEM OVER THE GREAT BASIN WILL SHIFT SLOWLY EAST NORTHEASTWARD ACROSS THE CENTRAL AND NORTHERN ROCKIES DURING THE END OF THE WEEK. FAVORING NORTHERN AREAS FOR SHOWERS AND STORMS...EXCEPT FOR SOME DRY LINE ACTIVITY ACROSS THE PLAINS. A SECONDARY AND VERY SLOW MOVING UPPER TROUGH IN NW FLOW ALOFT WILL AMPLIFY OVER THE DESERT SW DURING THE LATTER HALF OF THE WEEKEND DRAWING A MOIST SOUTHEASTERLY RETURN FLOW OVER NM. THIS WILL KEEP SHOWERS AND THUNDERSTORMS IN THE FORECAST INTO EARLY NEXT WEEK WITH THE BEST CHANCE OF WETTING PRECIP OVER CENTRAL AND WESTERN AREAS. OTHERWISE...HIGH TEMPERATURES WILL VARY WITHIN ABOUT 7 DEGREES EITHER SIDE OF NORMAL UNTIL FRIDAY THROUGH SUNDAY WHEN THEY WILL TREND BELOW NORMAL AREAWIDE. A LEE TROUGH WILL INDUCE BREEZY TO WINDY CONDITIONS ACROSS NE AREAS WEDNESDAY AFTERNOON. VENTILATION WILL BE GOOD OR BETTER FOR THE MOST PART OVER THE NEXT 7 DAYS...EXCEPT FOR A FEW POCKETS OF POOR OVER NW AREAS ON TUESDAY. 44 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 8, 6:13 AM MDT, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 613 AM MDT MON JUN 8 2015 NMZ501>540-091200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 613 AM MDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE EAST HALF OF NEW MEXICO THIS AFTERNOON AND EVENING. THE MAIN THREATS WILL BE STRONG WINDS AND HAIL. IN ADDITION...LOCALLY HEAVY THUNDERSTORM RAINFALL MAY LAST LONG ENOUGH AT A FEW LOCATIONS ACROSS THE EAST HALF OF THE STATE TO CREATE SOME LOCALIZED MINOR FLOODING OR HEAVY RUNOFF IN URBAN AREAS AS WELL AS ARROYOS AND LOW WATER CROSSINGS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS MAINLY THE NORTHEAST THIRD OF NEW MEXICO TUESDAY AND WEDNESDAY AFTERNOON AND EVENING. ALSO...LOCALLY HEAVY RAINFALL IS POSSIBLE PRIMARILY ACROSS WEST AND NORTH CENTRAL NEW MEXICO TUESDAY AND TUESDAY EVENING...WHICH MAY CAUSE SOME LOCALIZED MINOR FLOODING OR HEAVY RUNOFF IN URBAN AREAS AS WELL AS ARROYOS AND LOW WATER CROSSINGS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR EASTERN NEW MEXICO FOR THE RISK OF LARGE HAIL AND STRONG THUNDERSTORM WINDS. 43
In the hours before
Special weather statement, Jun 8, 5:06 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
506 PM MDT MON JUN 8 2015
NMZ527-082330-
RATON RIDGE/JOHNSON MESA-
506 PM MDT MON JUN 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION COUNTY UNTIL
530 PM MDT...
AT 506 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CAPULIN...OR 8 MILES WEST OF DES MOINES...
MOVING SOUTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CAPULIN.
&&
LAT...LON 3665 10377 3663 10379 3661 10379 3657 10384
3658 10385 3656 10386 3655 10387 3653 10401
3674 10412 3677 10394
TIME...MOT...LOC 2306Z 326DEG 12KT 3671 10398
44Special weather statement, Jun 8, 5:23 PM MDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 523 PM MDT MON JUN 8 2015 NMZ529-090015- NORTHEAST HIGHLANDS- 523 PM MDT MON JUN 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAN MIGUEL COUNTY UNTIL 615 PM MDT... AT 523 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES EAST OF LAS VEGAS...MOVING SOUTHEAST AT 5 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL SAN MIGUEL COUNTY. OTHER LOCATIONS AFFECTED INCLUDE LAS VEGAS NATIONAL WILDLIFE REFUGE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && LAT...LON 3556 10518 3567 10507 3560 10488 3542 10507 TIME...MOT...LOC 2323Z 298DEG 5KT 3559 10510 SHOEMAKE
Local storm report, Jun 8, 5:25 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
525 PM MDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL GRENVILLE 36.59N 103.61W
06/08/2015 E1.00 INCH UNION NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1502261
44Special weather statement, Jun 8, 5:29 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
529 PM MDT MON JUN 8 2015
NMZ527-090000-
RATON RIDGE/JOHNSON MESA-
529 PM MDT MON JUN 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION COUNTY UNTIL
600 PM MDT...
AT 529 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CAPULIN...OR 10 MILES SOUTHWEST OF DES
MOINES...MOVING SOUTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL UNION
COUNTY.
&&
LAT...LON 3664 10378 3662 10379 3661 10378 3660 10380
3656 10379 3658 10385 3655 10387 3651 10385
3650 10387 3651 10390 3650 10392 3649 10401
3669 10409 3676 10393
TIME...MOT...LOC 2329Z 326DEG 12KT 3666 10398
44Special weather statement, Jun 8, 6:00 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 PM MDT MON JUN 8 2015
NMZ530-090030-
UNION COUNTY-
600 PM MDT MON JUN 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION COUNTY UNTIL
630 PM MDT...
AT 600 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF GRENVILLE...OR 18 MILES
SOUTH OF DES MOINES...MOVING SOUTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL UNION
COUNTY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE
OFFICE IN ALBUQUERQUE AT 1.888.386.7637.
&&
LAT...LON 3630 10358 3623 10383 3650 10391 3650 10387
3651 10385 3655 10387 3658 10385 3656 10381
3656 10379 3660 10380 3661 10379 3662 10377
TIME...MOT...LOC 0000Z 324DEG 21KT 3650 10379
SHOEMAKELocal storm report, Jun 8, 6:34 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
634 PM MDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL DES MOINES 36.76N 103.83W
06/08/2015 E1.00 INCH UNION NM SHAVE
&&
EVENT NUMBER ABQ1502262
99The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 6:00 PM MDT | Special Weather Statement | ABQ | Union | 30 min |
| Jun 8, 6:12 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 63 min |
| Jun 8, 6:15 PM MDT | Areal Flood Advisory | ABQ | Union | 2 hr |
| Jun 8, 7:01 PM MDT | Special Weather Statement | ABQ | Quay | 29 min |
| Jun 8, 7:13 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 47 min |
| Jun 8, 7:37 PM MDT | Areal Flood Advisory | ABQ | Harding, Union | 113 min |
| Jun 8, 7:59 PM MDT | Special Weather Statement | ABQ | Quay | 31 min |
| Jun 8, 8:01 PM MDT | Special Weather Statement | ABQ | Harding | 44 min |
| Jun 8, 8:43 PM MDT | Special Weather Statement | ABQ | Harding | 47 min |
| Jun 8, 9:16 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, Union | 119 min |
| Jun 9, 2:39 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 81 min |
| Jun 9, 3:54 PM MDT | Flash Flood Watch | ABQ | 12 hr | |
| Jun 9, 3:57 PM MDT | Special Weather Statement | ABQ | 33 min | |
| Jun 9, 4:35 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 115 min |
| Jun 9, 5:04 PM MDT | Flash Flood Warning | ABQ | Guadalupe, San Miguel | 116 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.